# SDR JJBA20240611022

- Difficulty date: May 22, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM WING BOX ATTACH ANGLE, OUTBD FOUND CRACKED AT FR47 AND INBD FOUND CORRODED AT FR49. LH OMEGA BEAM WING BOX ATTACH ANGLE, OUTBD BTW FR 47 TO 50 REMOVED AND REPLACED
